# SDR CHQA201100451

- Difficulty date: November 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 25,077 hours, 20,398 cycles
- Engine: Allsn AE3007A
- Engine time: 15,825 hours, 14,932 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 14521893603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE REAR ELECTRONIC DOOR CUT OUT BOTTOM FRAME.  MAINTENANCE REPLACED THE REAR ELECTRONIC DOOR CUTOUT BOTTOM FRAME IN ACCORDANCE WITH SRM 51-40-02.  THE FINAL CORRECTIVE ACTION IS BEING SUBMITTED AS A SUPPLEMENT TO THE ORIGINAL REPORT FILED ON 11/18/2011.
